# SDR C2XA10SH290

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,624 hours, 17,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM CORRODED (LEVEL 2 LOCAL) AT FRAME 23.  MAINTENANCE PERFORMED REPAIR AND INSTALLED A DOUBLER ON RT OMEGA BEAM AT FRAME 23 IAW EC5320-01443 REV C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
